Jump to content

Search the Community

Showing results for tags 'long term use'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. I'm ******. My signature pretty much sums things up, but leaves out the In-depth details of the journey with this drug. My biggest fear is that I began taking the med as a teenager and while my brain was still developing. I can't help but wonder about the impact Prozac had on my neuro- development and what that means for me now and in the futures he last time I kicked the Prozac habit it lasted 4 months before I finally gave in to the withdrawal symptoms and resumed taking Prozac again. It's so hard to describe how bad it was and what it felt like. The physical symptoms alone were unbelievable
  2. Cyrosp

    Cyrosp

    My relationship with antidepressants: I've been on different ones for over 20 years. The more I learn about long term use, the more I want to be off of them. I started weaning myself from Effexor about two months ago, and am on day 8 of no Effexor. I am still on Wellbutrin. Withdrawal symptoms I'm currently experiencing: dizziness, brain zaps (like frequent small electric shocks to my brain), insomnia, some nausea. They were the worst at day five, and seem to be decreasing slowly. How I feel now: I have a crazy amount of energy. I don't know if it's a withdrawal symptom, a no more Ef
  3. I started ADs in 2000 at the age of 25 following a difficult period where I had lost a lot of money while working as a fund manager in the US. I lost my job and faced some possible legal ramifications which never eventuated. Anxiety and general panicky feelings led me to see a shrink who put me on a low dose of what is known mostly as Paxil (Aropax here in Aus where I now live) and said I would "feel better" soon. I stayed on Paxil for about a year but I never felt better, it increased my anxiety and made me very uptight and even caused me to be violent and aggressive at times which is ve
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy